# SDR DXTA2021122754160

- Difficulty date: December 25, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 3,505 hours, 2,318 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Thrust Washer
- Part number: 674205114
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG: DURING LANDING AT APPROXIMATELY 65 KNOTS, SEVERE NOSE WHEEL SHIMMY OCCURRED. UPON FURTHER SLOWING TO TAXI SPEED, NOSE WHEEL STEERING USING THE CONTROL WHEEL WAS ALSO INTERMITTENTLY LOST. THERE IS NO APPARENT HYDRAULIC LEAKAGE IN THE NOSE WHEEL AREA. // SIGNOFF // REMOVED ALL FOUR UNSERVICABLE THRUST WASHERS FROM THE LOWER TORQUE LINK ASSY AND INSTALLED FOUR NEW THRUST WASHERS IAW CMM CHAPT. 32-20-01 CONTINUED TROUBLSHOOTING AND FOUND BOTH NOSE WHEEL AND TIRE ASSY. LOOSE GOING AT LEAST FIVE AROUND TURNS. TIGHTEN BOTH AXLE NUTS CE-680A AMM CHAP. 32-40-15 OPS CHECK CHECKED GOOD NO OTHER DETAILS NOTED.
